# SDR SWI2025F01462

- Difficulty date: October 24, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 49,803 hours, 33,262 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator System
- Condition: Split
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELEVATOR SPLIT CAUTION MESSAGE AT CRUISE.    (FLIGHT 4995 - FILED CLOSED)TROUBLESHOT ELEVATOR SPLIT CAUTION IN REFERENCE TO FIM 27-31-00. UPON ARRIVAL, NO MESSAGES WERE PRESENT. PERFORMED OPS CHECK OF THE ELEVATOR CONTROL SYSTEM IN REFERENCE TO AMM 27-31-00. FOUND THAT THE ELEVATORS PHYSICALLY WERE THE SAME, HOWEVER THE INDICATION ON THE RH SIDE HAD A SLIGHT DEVIATION ON THE INDICATION. PERFORMED ADJUSTMENT OF THE RH ELEVATOR POSITION TRANSMITTER (MT79) IN REFERENCE TO AMM 27-34-10. OPS CHECK GOOD AT THIS TIME.
